MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E602
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys hiv combi pt assay on a cobas e 602 module.The sample was initially tested 3 times, and the results were 6.27 coi, 6.30 coi, and 6.51 coi, which were interpreted as "reactive".On (b)(6) 2026, the result of an aliquot of the patient sample from a different facility was "non-reactive".The repeat result was deemed correct.No questionable results were reported outside the laboratory, as all reactive results are sent out for confirmation.
 
Additional Manufacturer Narrative
The hiv combi pt assay lot number was 84002100 with an expiration date of 31-aug-2026.The calibration was last performed on (b)(6) 2026, and it was acceptable.The qc was within the ranges.There was no indication of a performance issue with the reagent.The sample showed no visual abnormalities.The alarm trace did not show any abnormalities.The field service engineer inspected the instrument and found no cause for the event.He performed system checks and performance testing with successful results.The instrument was performing within specifications.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24413867
Report Number1823260-2026-00628
Device Sequence Number5878074
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE602
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREYNA (BUDESONIDE/FORMOTEROL); BUPROPION SR (WELLBUTRIN); COZAAR (LOSARTAN); MOUNJARO (TIRZEPATIDE); PEPCID (FAMOTIDINE); PRILOSEC (OMEPRAZOLE); PROAIR HFA (ALBUTEROL SULFATE)
Patient Age36 YR
Patient SexMale